# SDR 96UAL900112

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Mech
- Condition: Out Of Adjust
- Location: Lt Spoiler
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND SPOILER ON THE LEFT WING IS FLOATING IN CRUISE, ESPECIALLY THE OUTBOARD AFT EDGE.
